# SDR SWAA2014101633000

- Difficulty date: August 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-7BD
- Aircraft serial: 32667
- Aircraft time: 32,155 hours, 14,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A321217
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CHORD CRACKED AT BS 540 STRINGER 22L.  REPAIRED CHORD IAW ER & EA.
